Skip to Main content Skip to Navigation
Journal articles

Two-player stochastic games II: The case of recursive games

Abstract : This paper contains the second step in the proof of existence of equilibrium payoffs for two-player stochastic games. It deals with the case of positive absorbing recursive games
Keywords : stochastic games
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00481416
Contributor : Antoine Haldemann <>
Submitted on : Thursday, May 6, 2010 - 3:54:25 PM
Last modification on : Wednesday, April 8, 2020 - 9:16:08 AM

Links full text

Identifiers

Collections

Citation

Nicolas Vieille. Two-player stochastic games II: The case of recursive games. Israël Journal of Mathematics, Hebrew University Magnes Press, 2000, Vol.119,n°1, pp.93-126. ⟨10.1007/BF02810664⟩. ⟨hal-00481416⟩

Share

Metrics

Record views

340